# SDR COMA0560255

- Difficulty date: April 9, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 28,151 hours, 26,424 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5622 STABILIZER CHANNEL 1 INOP.  COULD NOT DUPLICATE, SYSTEM OPERATIONAL CHECK IS SATISFACTORY.
